RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 4, Pages 18–52 (Mi izv8627)  

On a classical correspondence of real K3 surfaces

V. A. Krasnov

P.G. Demidov Yaroslavl State University

Abstract: This paper is devoted to the classical correspondence between real K3 surfaces of degree 8 which are complete intersections of three real quadrics, and real K3 surfaces which are two-sheeted coverings of the corresponding pencils of quadrics with branching along the curves of degenerate quadrics.

Keywords: real K3 surface, real triquadric, pencil of quadrics, two-sheeted covering, deformation class, theta characteristic.

DOI: https://doi.org/10.4213/im8627

Full text: PDF file (824 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:4, 662–693

Bibliographic databases:

UDC: 512.7
MSC: 14J28, 14P25, 14M10, 14J60
Received: 07.11.2016
Revised: 17.01.2017

Citation: V. A. Krasnov, “On a classical correspondence of real K3 surfaces”, Izv. RAN. Ser. Mat., 82:4 (2018), 18–52; Izv. Math., 82:4 (2018), 662–693

Citation in format AMSBIB
\Bibitem{Kra18}
\by V.~A.~Krasnov
\paper On a~classical correspondence of real K3 surfaces
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 4
\pages 18--52
\mathnet{http://mi.mathnet.ru/izv8627}
\crossref{https://doi.org/10.4213/im8627}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..662K}
\elib{http://elibrary.ru/item.asp?id=35276428}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 4
\pages 662--693
\crossref{https://doi.org/10.1070/IM8627}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443002900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053119962}


Linking options:
  • http://mi.mathnet.ru/eng/izv8627
  • https://doi.org/10.4213/im8627
  • http://mi.mathnet.ru/eng/izv/v82/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:117
    References:6
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019